# SDR AALA20120112TUL20

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 61,064 hours, 21,310 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCO - CREW REPORTED LEFT BLEED DUCT LEAK INDICATION AND DUCT LEAK LOW PRESSURE STATUS MESSAGE.  EMERGENCY DECLARED FLIGHT LANDED MCO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BROKEN COUPLING AT LEFT ENGINE UPPER STRUT / PNEUMATIC DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
